# SDR UPS01236825

- Difficulty date: September 16, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN REF SEG CHECK NR 7 NWW DOOR ACTUATION CABLES DRY WITH EVIDENCE OF SURFACE CORROSION. CLEANED & LUBRICATED AS REQUIRED PER MM 12-20-01.
